Hanf numbers and well-ordering numbers.
Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 164-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1972__15_137878,
author = {J\"org Flum},
title = {Hanf numbers and well-ordering numbers.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {164--178},
year = {1972},
volume = {15},
zbl = {0267.02039},
url = {http://geodesic.mathdoc.fr/item/AMLG_1972__15_137878/}
}
Jörg Flum. Hanf numbers and well-ordering numbers.. Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 164-178. http://geodesic.mathdoc.fr/item/AMLG_1972__15_137878/